Nurofen Zavance 24 Caplets 200mg IBUPROFEN

Categories: ,

Nurofen Zavance Caplets contain sodium ibuprofen, that provide fast effective relief for all kinds of aches & pains

Nurofen Zavance abosorbed up to twice as fast as standard Nurofen

$7.95

Product Description for Nurofen Zavance 24 Caplets 200mg IBUPROFEN

Ingredients

Sodium ibuprofen dehydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat, or lactose

Contains sucrose

Contains no preservatives

 

Reviews

There are no reviews yet.

Be the first to review “Nurofen Zavance 24 Caplets 200mg IBUPROFEN”

Your email address will not be published.